MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; SYRINGE,PISTON,IRRIGATION,60ML,STERILE

MEDLINE INDUSTRIES, LP; SYRINGE,PISTON,IRRIGATION,60ML,STERILE
Catalog Number DYND20325
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 09/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility the piston syringe does not hold enough suction to remove a clot from the foley catheter.Per the facility the patient's foley was clotted off and required irrigation.Per the facility after multiple attempts the syringe was unable to "hold enough vacuum to remove the clot".Per the facility the foley catheter was removed and replaced.No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility the piston syringe does not hold enough suction to remove a clot from the foley catheter.

Common Device Name
SYRINGE,PISTON,IRRIGATION,60ML,STERILE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17905280
Report Number1417592-2023-00412
Device Sequence Number12652404
Product Code KYZ
UDI-Device Identifier10080196031863
UDI-Public10080196031863
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND20325
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Initial Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown